# SDR 2005UALA01006

- Difficulty date: September 21, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 20,861 hours, 7,545 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL CABIN EMERGENCY EXIT SIGNS ILLUMINATED WITH SWITCHES SELECTED OFF.  AMIS ITEM 8612012, CONTINUATION OF AMIS ITEM 8612010: CYCLED NO SMOKING SWITCH.
